# SDR ABXA070071

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 75,856 hours, 19,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68661
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, FOUND WHEN EMERGENCY LIGHT SWITCH SELECTED TO ON, LIGHTS ILLUMINATED MOMENTARILY, THEN EXTINGUISHED.  SWAPPED SPARE AND ACTIVE EMERGENCY POWER SUPPLIES.  OPS CHECKED GOOD IAW B767 MM 33-51-07-2.
